| Catalog Number |
SSX-400 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: capsular contracture baker grade iii.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii".This relates to the left side.Device remains implanted.
Event or Problem Description
Device was explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., d6b., h.6.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required.Capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (crease and deformation ) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii".This relates to the left side.Device was explanted and replaced.The device was returned.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture : unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (crease and deformation ) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.